# SDR A6WA200840230

- Difficulty date: March 19, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED OCCURRED ON APPROACH TO PHL, FLAPS FAILED AT 20 DEGREES, QRH PROCEDURE COMPLIED WITH OPS CHECK GOOD.  COMPLIED WITH RESET PER SUPP 98-018B, OPS CHECK GOOD.  (M)
